# SDR UIEA2025011600071

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 101,694 hours, 21,099 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pca
- Part number: 2828001011
- Part serial: 3108
- Condition: Leaking
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD AILERON, PCAÂ´S WITH LEAK EVIDENCE.( RIGHT WING INBOARD AILERON, PCAÂ´S LH, AND RH WERE REPLACED I.A.W AMM 27-11-48-022-003. NO FURTHER DEFECTS NOTED )
